Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 26, Issue 6, 1990
Metadata
 

The Moyal Product and Spectral Theory for a Class of Infinite Dimensional Matrices
Frank Hansen
pp. 885–933
Abstract | Full-Text PDF (3808 KB) | Metadata

The Representation of the q-analogue of Brauer's Centralizer Algebras and the Kauffman Polynomial of Links
Jun Murakami
pp. 935–945
Abstract | Full-Text PDF (1095 KB) | Metadata

Support Theorem for Diffusion Processes on Hilbert Spaces
Shigeki Aida
pp. 947–965
Abstract | Full-Text PDF (1680 KB) | Metadata

The Structure and Represenation of a C*-Algebra Associated to the Super-Poincaré Group
Keith C. Hannabuss and Winfried R.E. Weiss
pp. 967–978
Abstract | Full-Text PDF (1571 KB) | Metadata

Holomorphic and Singular Solutions of Nonlinear Singular First Order Partial Differential Equations
Raymond GĂ©rard and Hidetoshi Tahara
pp. 979–1000
Abstract | Full-Text PDF (1769 KB) | Metadata

G-Central States of Almost Periodic Type on C*-Algebras
Masaharu Kusuda
pp. 1001–1017
Abstract | Full-Text PDF (1623 KB) | Metadata

Decompositions of Regular Representations of the Canonical Commutation Relations
Reinhard Schaflitzel
pp. 1019–1047
Abstract | Full-Text PDF (2794 KB) | Metadata